Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 11, Pages 1617–1631 (Mi zvmmf2484)  

This article is cited in 4 scientific papers (total in 4 papers)

Practical realization and efficiency of numerical methods for solving the Cauchy problem with an algebraic constraint

G. Yu. Kulikov

Ul'yanovsk

Full text: PDF file (1484 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:11, 1389–1401

Bibliographic databases:
UDC: 519.622
Received: 17.09.1993
Revised: 03.02.1994

Citation: G. Yu. Kulikov, “Practical realization and efficiency of numerical methods for solving the Cauchy problem with an algebraic constraint”, Zh. Vychisl. Mat. Mat. Fiz., 34:11 (1994), 1617–1631; Comput. Math. Math. Phys., 34:11 (1994), 1389–1401

Citation in format AMSBIB
\Bibitem{Kul94}
\by G.~Yu.~Kulikov
\paper Practical realization and efficiency of numerical methods for solving the Cauchy problem with an algebraic constraint
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 11
\pages 1617--1631
\mathnet{http://mi.mathnet.ru/zvmmf2484}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1307609}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 11
\pages 1389--1401
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QN81700005}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2484
  • http://mi.mathnet.ru/eng/zvmmf/v34/i11/p1617

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Yu. Kulikov, “Convergence theorems for iterative Runge–Kutta methods with a constant integration step”, Comput. Math. Math. Phys., 36:8 (1996), 1041–1054  mathnet  mathscinet  zmath  isi
    2. G. Yu. Kulikov, “Asymptotic error estimates for the method of simple iteration and for the modified and generalized Newton methods”, Math. Notes, 63:4 (1998), 494–502  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. G. Yu. Kulikov, “Numerical solution of the Cauchy problem for a system of differential-algebraic equations with the use of implicit Runge–Kutta methods with a nontrivial predictor”, Comput. Math. Math. Phys., 38:1 (1998), 64–80  mathnet  mathscinet  zmath
    4. G. Yu. Kulikov, “On using Newton-type iterative methods for solving systems of differential-algebraic equations of index 1”, Comput. Math. Math. Phys., 41:8 (2001), 1122–1131  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:176
    Full text:71
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021